If being used for migraines yes this is normal. The injections are intended to damage or interrupt certain Nerves that are known to cause headache.
I am not sure what kind of head and neck pain you are having. You should contact the doctor who gave it to you for more information. I had Botox injections for migraines for years. But one time I could not lift my head without pain. That is a side effect that can occur. The next times, the doctor administered it differently so that the problem would not continue.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Dec 2012 • 3 answers
Updated 17 Aug 2018 • 6 answers
Updated 9 May 2018 • 5 answers
Updated 12 Sep 2016 • 1 answerFAQ by Drugs.com
Updated 13 Apr 2019 • 1 answer